MathSciNet Relay Station
MathSciNet bibliographic data
MR1659458 57N15 (57N35 57N40)
Vassiliev, Victor A. On $r$-neighbourly submanifolds in ${\bf R}^N$. Topol. Methods Nonlinear Anal. 11 (1998), no. 2, 273–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement